# SDR ASAA9780238

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59100435
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACK WAS FOUND LEFT OUTBOARD FLAP TE 14 INCHES OUTBOARD OF CENTER FLEX JOINT.  REMOVED DAMAGED MATERIAL AND REPAIRED WITH FIBERGLASS DOUBLER IAW DC9 SRM 57-03, FIG 8.  (M)
